# SDR FDEA202211212941

- Difficulty date: November 21, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Bs 1260 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN UPPER MAIN CARGO LH SIDE OF WING BOX TUNNEL AREA AT STA   1260.  REPAIRED CORRODED SKIN AT THE UPPER MAIN CARGO L/H SIDE OF WING BOX TUNNEL AREA AT   STA 1260 STR 10 AT XCW=181,850 IAW EA 1-5710-T0372012 P1.
